[vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-bottom:0px; padding-bottom:0px;»][vc_column alignment=»left» width=»1/2″]
Fludibron Adult is an anti-flu syrup, based on Dextromethorphan, an antitussive that acts at the level of the central nervous system, suppressing attacks of paroxysmal cough by depressing the medullary center of cough. Linked to demulcent and expectorant substances such as Ammonium Chloride and Sodium Citrate. Pseudoephedrine is a vasoconstrictor, nasal decongestant. To this we add the refreshing effect of menthol to relieve mucosal discomfort, which occurs during flu-like processes.
[/vc_column][vc_column width=»1/2″][/vc_column][/vc_row][vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-top:0px; margin-bottom:0px;»][vc_column width=»1/1″]
Fludibron Adult syrup is indicated to treat flu symptoms such as: cough, nasal congestion, and bronchial congestion.
Fludibron is highly effective; since it acts in all forms of dry irritative cough with acute and chronic inflammations of the upper and lower airways, reducing the frequency and intensity of it, fluidizing and favoring the expulsion of mucous secretions from the congested airways, irritated by cough. Relieves allergic cough and annoying cold symptoms. Softens the irritated mucosa of the upper respiratory tract.
Pharmacokinetics and Pharmacodynamics
Dextromethorphan: In therapeutic doses, dextromethorphan acts on the CNS to inhibit cough without affecting the activity of the cilia. It is quickly absorbed by the gastrointestinal tract and begins its metabolism 15-60 minutes after ingestion. The average dose necessary to appreciate its therapeutic effects is 10-30 mg every 4-6 hours, its antitussive effect persists for 5-6 hours.
Pseudoephedrine: It is an agonist of alpha adrenergic receptors in the mucosa of the upper respiratory tract and produces vasoconstriction. It produces contraction of the inflamed mucous membranes, reduces tissue hyperemia, edema and nasal congestion, and increases the permeability of the nasal airways. Pseudoephedrine is incompletely metabolized in the liver. The onset of action is evident in 30 minutes, it is eliminated by the kidneys. The excretion rate increases in urine with acidic PH.
Sodium Citrate and Ammonium Chloride: Fluidize secretions to facilitate their elimination.
[/vc_column][/vc_row][vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-top:0px; margin-bottom:0px;»][vc_column width=»1/2″]
Precautions and restrictions on use
Persistent cough can be a sign of a serious condition. If it persists for more than a week, tends to return, or if it is accompanied by fever, rash, or persistent headache, see a doctor. Do not exceed the recommended dose since, higher doses can cause nervousness, dizziness or drowsiness. It can cause excitability especially in children. Do not take Fludibron adult, unless your doctor tells you, if you have emphysema or chronic bronchitis, glaucoma, or difficulty urinating as a result of prostatic hypertrophy, heart disease, high blood pressure, thyroid disease, or diabetes. It can cause drowsiness; therefore, alcohol, sedatives and tranquilizers can increase this effect when used together. Avoid alcoholic beverages while you are taking Fludibron Adult. Use caution when driving motor vehicles or operating machinery. Keep this and all medications out of the reach of children. As with any drug, if you are pregnant or breastfeeding, consult a health professional before using this product.
Drug and other interactions
Do not take adult Fludibron if you are being treated with sedatives or tranquilizers, antihypertensives, or if you are currently taking any Aminomonoxidase Inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson’s disease), for two weeks afterwards. having stopped taking the drug MAOI. If you are not sure that the prescribed drug contains MAOIs, consult your doctor before taking this product.
1 tablespoon every 4 hours.
Nausea, dizziness, gastrointestinal disorders, increased blood pressure, tachycardia, nervousness, restlessness, dry mouth. They are transitory effects and disappear when stopping the medication.
[/vc_column][vc_column width=»1/2″ style=»background-color:#f4f4f4; height:100%; padding-left:10px; padding-right:10px;»]
Each 5ml contain:
Dextromethorphan HBr 15 mg
Ammonium Chloride 80 mg
Sodium citrate 41.65 mg
Pseudoephedrine hydrochloride 30 mg
C.S.P. excipients 5ml
Box containing a bottle with 120 ml of syrup.
Store below 30 °C.
Do not use in children under 2 years of age, due to its difficult dosage. Contraindicated in patients with glaucoma or myasthenia gravis, in people allergic to the components of the product.